# SDR UALA2010021800621

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 44,250 hours, 5,287 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AISLE CROSS EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST.  FOUND GALLEY EMERGENCY LIGHT CONNECTOR SOAKED IN NASTY WATER.  CLEANED UP CONNECTOR AND ADJACENT AREA.  EMERGENCY LIGHTS WORK, LIGHTS ASSOCIATED WITH BATTERY M6011.
